# SDR HEEA064447

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Condition: Leaking
- Location: Main Rotor
- Part time: 2,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING AT PILOT VALVE.
